Optimal approximation of SDE's with additive fractional noise


Neuenkirch, Andreas



DOI: https://doi.org/10.1016/j.jco.2006.02.001
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://core.ac.uk/download/pdf/82168020.pdf
Document Type: Article
Year of publication: 2006
The title of a journal, publication series: Journal of Complexity
Volume: 22
Issue number: 4
Page range: 459-474
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0885-064X
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Neuenkirch, Andreas (2006) Optimal approximation of SDE's with additive fractional noise. Journal of Complexity Amsterdam [u.a.] 22 4 459-474 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item